# SDR CALA2017031700621

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 60,147 hours, 20,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROWS 22 - 28 INOPERATIVE.  SECURED WIRE UNDER SEAT 22A, OPS CHECKED OK IAW AMM 33-51-00.
